# SDR CALA2024083002334

- Difficulty date: August 28, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 61,618 hours, 18,605 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 2024T3063C
- Condition: Corroded
- Location: Lh Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-57-3-0420 - LH WING INB FLAP L/E SKIN NEXT TO AFT TRUNNION FAIRING AREA WITH SEVERAL CORROSION SPOTS AND CHAFING MARKS.
